# SDR AALA202507228768

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N330TJ
- Make and model: Boeing 737-8
- Aircraft serial: 68104
- Aircraft time: 6,009 hours, 2,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 29ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SEAT MOUNTED FLOOR PROXIMITY LIGHT. PER AMM 33-51-11.
